Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 13, 2012Butts County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 7:49 PM EDT for Butts County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 7:49 PM EDT (23:49 UTC)
Expired
Jul 13, 2012, 8:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Butts County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WWUS82 KFFC 132349
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUL 13 2012

GAZ058-140015-
749 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 815 PM EDT...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM NEAR JACKSON TO SOUTH OF MCKIBBEN... AND 
MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE STARK...JACKSON...MCKIBBEN...JENKINSBURG...
WORTHVILLE AND FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3328 8409 3331 8410 3331 8406 3336 8404
      3336 8401 3338 8398 3341 8398 3344 8392
      3337 8386 3331 8384 3326 8392 3320 8398
      3320 8412 3325 8412
TIME...MOT...LOC 2348Z 147DEG 9KT 3331 8396 3327 8402
          3316 8407

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jul 13, 3:00 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUL 13 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD
CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN
ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR
SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY
HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND
RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I
AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING
THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS.

MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE
REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN
ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS
LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST
OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE
AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY...
BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS
GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY
SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG
ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY
CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN
PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG
SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH
AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT
BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT
COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH
THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR
AFTERNOON SHOWERS AND THUNDERSTORMS. BDL

MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING
CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID
WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF
MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A
MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY
STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH
THE PERIOD. 41

&&

.AVIATION...
18Z UPDATE...
MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS
OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED
THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE
EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE
AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL
BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z.
WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS
SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  70  93 /  60  30  20  30
ATLANTA         72  88  72  91 /  60  30  20  30
BLAIRSVILLE     66  87  65  87 /  70  40  20  30
CARTERSVILLE    69  90  68  92 /  60  40  20  30
COLUMBUS        73  91  73  93 /  60  30  20  30
GAINESVILLE     70  88  71  90 /  60  30  20  30
MACON           72  91  72  93 /  60  30  20  30
ROME            69  90  68  93 /  60  40  20  30
PEACHTREE CITY  69  89  67  91 /  60  30  20  30
VIDALIA         75  92  75  93 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....BDL
AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT FRI JUL 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 AM EDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL
FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.SYNOPSIS...
A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT
WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL
PERSIST ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING...
DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED
TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH
TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE
INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH
CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE
POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY
RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE
REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 13, 7:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUL 13 2012

GAZ058-132345-
713 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STARK...MOVING NORTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BUTTS COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JACKSON...STARK...WORTHVILLE...JENKINSBURG AND
FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3336 8404 3336 8401 3338 8398 3341 8398
      3344 8393 3337 8386 3334 8386 3333 8384
      3329 8383 3325 8386 3331 8406
TIME...MOT...LOC 2313Z 136DEG 14KT 3333 8388
Special weather statement, Jul 13, 7:21 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT FRI JUL 13 2012

GAZ031-042-132345-
721 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING AND
CARROLL COUNTIES UNTIL 745 PM EDT...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF PAULDING AND CARROLL COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VILLA RICA...
TEMPLE...NEW GEORGIA...UNION AND YORKVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3382 8504 3390 8503 3391 8505 3395 8505
      3395 8498 3397 8497 3397 8487 3373 8490
      3373 8505 3379 8505
TIME...MOT...LOC 2321Z 175DEG 18KT 3381 8499
Special weather statement, Jul 13, 7:24 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT FRI JUL 13 2012

GAZ070-140000-
724 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAMAR COUNTY
UNTIL 800 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOGGINS...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS LAMAR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE REDBONE...JOHNSTONVILLE...BARNESVILLE...
GOGGINS...ALDORA...MILNER...LIBERTY HILL AND CHAPPEL MILL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3318 8422 3318 8413 3320 8412 3320 8409
      3305 8404 3300 8404 3296 8412 3299 8412
      3299 8416 3307 8425 3319 8424
TIME...MOT...LOC 2324Z 149DEG 10KT 3305 8411
Special weather statement, Jul 13, 7:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT FRI JUL 13 2012

GAZ048-057-140000-
735 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN NEWTON AND HENRY COUNTIES UNTIL 800 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OLA...MOVING NORTHWEST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NEWTON AND HENRY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROCKY PLAINS...OLA...MCDONOUGH AND OAK
HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8404 3361 8393 3344 8387 3342 8391
      3344 8392 3344 8393 3341 8398 3338 8398
      3336 8401 3345 8418
TIME...MOT...LOC 2335Z 148DEG 23KT 3343 8397
Local storm report, Jul 13, 7:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     LIGHTNING        PEACHTREE CITY          33.40N 84.58W
07/13/2012                   FAYETTE            GA   LAW ENFORCEMENT

            *** 2 INJ *** TWO PEOPLE WERE STRUCK BY LIGHTNING AT THE
            BATTERY BAY BOAT DOCKS IN PEACHTREE CITY BETWEEN 524 P.M.
            AND 530P.M. THEY WERE TRANSPORTED TO THE HOSPITAL.

&&

BGOODEN
Special weather statement, Jul 13, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUL 13 2012

GAZ058-140015-
749 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 815 PM EDT...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR JACKSON TO SOUTH OF MCKIBBEN... AND
MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE STARK...JACKSON...MCKIBBEN...JENKINSBURG...
WORTHVILLE AND FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3328 8409 3331 8410 3331 8406 3336 8404
      3336 8401 3338 8398 3341 8398 3344 8392
      3337 8386 3331 8384 3326 8392 3320 8398
      3320 8412 3325 8412
TIME...MOT...LOC 2348Z 147DEG 9KT 3331 8396 3327 8402
          3316 8407

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:47 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 12, 9:12 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale33 min
Jul 12, 9:31 PM EDTSpecial Weather StatementFFCButts, Monroe, Newton29 min
Jul 12, 9:44 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett31 min
Jul 12, 10:04 PM EDTSpecial Weather StatementFFCButts26 min
Jul 12, 10:35 PM EDTSpecial Weather StatementFFCButts55 min
Jul 13, 4:12 AM EDTSpecial Weather StatementFFCMadison33 min
Jul 13, 5:04 AM EDTSpecial Weather StatementFFCOglethorpe56 min
Jul 13, 2:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee48 min
Jul 13, 2:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Jul 13, 3:13 PM EDTSpecial Weather StatementFFCDodge, Laurens, Treutlen32 min
Jul 13, 3:30 PM EDTSpecial Weather StatementFFCCherokee45 min
Jul 13, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 13, 4:21 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson24 min
Jul 13, 4:27 PM EDTSpecial Weather StatementFFCGwinnett, Walton33 min
Jul 13, 4:54 PM EDTSpecial Weather StatementFFCCherokee21 min
Jul 13, 5:15 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette45 min
Jul 13, 5:28 PM EDTSpecial Weather StatementFFCCherokee47 min
Jul 13, 5:35 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes25 min
Jul 13, 5:41 PM EDTSpecial Weather StatementFFCClayton, Fulton34 min
Jul 13, 5:48 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 13, 6:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 13, 6:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 13, 6:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 13, 6:31 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Oconee29 min
Jul 13, 6:39 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jul 13, 6:50 PM EDTSpecial Weather StatementFFCPaulding25 min
Jul 13, 6:53 PM EDTSevere Thunderstorm WarningFFCJasper25 min
Jul 13, 7:13 PM EDTSpecial Weather StatementFFCButts32 min
Jul 13, 7:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Jul 13, 7:24 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 13, 7:35 PM EDTSpecial Weather StatementFFCHenry25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.